r -dimensional configurations

Jaromír Krys

Časopis pro pěstování matematiky (1971)

  • Volume: 096, Issue: 4, page 339-345
  • ISSN: 0528-2195

How to cite


Krys, Jaromír. "$r$-rozměrné konfigurace." Časopis pro pěstování matematiky 096.4 (1971): 339-345. <http://eudml.org/doc/21094>.

author = {Krys, Jaromír},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {339-345},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {$r$-rozměrné konfigurace},
url = {http://eudml.org/doc/21094},
volume = {096},
year = {1971},

AU - Krys, Jaromír
TI - $r$-rozměrné konfigurace
JO - Časopis pro pěstování matematiky
PY - 1971
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 096
IS - 4
SP - 339
EP - 345
LA - cze
UR - http://eudml.org/doc/21094
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.